Balanced fractional rm × sn factorial designs and their analysis

Ryuei Nishii

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)379-413
Number of pages35
JournalHiroshima Mathematical Journal
Volume11
Issue number2
Publication statusPublished - Jan 1 1981

Fingerprint

Factorial Design
Fractional

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this

Balanced fractional rm × sn factorial designs and their analysis. / Nishii, Ryuei.

In: Hiroshima Mathematical Journal, Vol. 11, No. 2, 01.01.1981, p. 379-413.

Research output: Contribution to journalArticle

@article{aa5555a7190540b4b84a6b7a1a3b8a9d,
title = "Balanced fractional rm × sn factorial designs and their analysis",
author = "Ryuei Nishii",
year = "1981",
month = "1",
day = "1",
language = "English",
volume = "11",
pages = "379--413",
journal = "Hiroshima Mathematical Journal",
issn = "0018-2079",
publisher = "Hiroshima University",
number = "2",

}

TY - JOUR

T1 - Balanced fractional rm × sn factorial designs and their analysis

AU - Nishii, Ryuei

PY - 1981/1/1

Y1 - 1981/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972520518&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972520518&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972520518

VL - 11

SP - 379

EP - 413

JO - Hiroshima Mathematical Journal

JF - Hiroshima Mathematical Journal

SN - 0018-2079

IS - 2

ER -